# SDR 99ZZZX2442

- Difficulty date: May 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N917QS
- Make and model: Skrsky S76A
- Aircraft serial: 76217
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 300-336
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION REPAIRS.  SEVERE CORROSION FOUND BETWEEN UPPER ENGINE LONGERONS LEFT AND RIGHT, AND OUTER SKIN PANELS IN AN INACCESSIBLE AREA.  STA 250 THROUGH STA 300.  CORROSION FOUND IN TAILBOOM STA 300 THROUGH STA 336 AND IN THE AREA WHERE VERTICAL FIN ATTACHES TO TAILBOOM.  SUBMITTER STATED BESIDES THE TWO THIS REPAIR STATION HAS REPAIRED, TWO OTHER SIMILAR 76'S ARE KNOWN TO HAVE THE SAME CORROSION.
